# SDR 96ZZZX1498

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 900C2010183105
- Condition: Worn
- Location: Drv Scissors
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
